Nilpotent second order linear differential equations with fuchsian singularities
Groupe de travail d'analyse ultramétrique, Volume 7-8 (1979-1981), Talk no. 19, 7 p.
@article{GAU_1979-1981__7-8__A10_0,
     author = {Dwork, Bernard M.},
     title = {Nilpotent second order linear differential equations with fuchsian singularities},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7-8},
     year = {1979-1981},
     note = {talk:19},
     zbl = {0475.12030},
     mrnumber = {628165},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1979-1981__7-8__A10_0}
}
Dwork, Bernard. Nilpotent second order linear differential equations with fuchsian singularities. Groupe de travail d'analyse ultramétrique, Volume 7-8 (1979-1981) Talk no. 19, 7 p. http://www.numdam.org/item/GAU_1979-1981__7-8__A10_0/